MathSciNet Relay Station
MathSciNet bibliographic data
MR978483 (90c:16009) 16A24
Nichols, Warren D.; Zoeller, M. Bettina Freeness of infinite-dimensional Hopf algebras over grouplike subalgebras. Comm. Algebra 17 (1989), no. 2, 413–424.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement